# SDR WRLA20100621395

- Difficulty date: June 21, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N137WA
- Make and model: Doug DC-10-30
- Aircraft serial: 48282
- Aircraft time: 89,124 hours, 19,797 cycles
- Engine: Ge CF650C2
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: AUB703115
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN ATL DURING A-5 CHECK A SPECIAL INSPECTION (SI) WAS PERFORMED ON THE NR 3 PYLON AND THE UPPER WEB WAS FOUND CRACKED AT THE CORNER OF THE GENERATOR FEEDER CABLE PASS THROUGH CUTOUT LOCATED AT YUS 338.  FOUND BY ATLANTA INSPECTOR.  PERMANENT REPAIR MADE PER ERA 483445-14.
